Acta Mathematica

, Volume 164, Issue 1, pp 1–27

Homology of Euclidean groups of motions made discrete and Euclidean scissors congruences

  • Johan L. Dupont
  • Chih-Han Sah
Article

DOI: 10.1007/BF02392750

Cite this article as:
Dupont, J.L. & Sah, CH. Acta Math (1990) 164: 1. doi:10.1007/BF02392750

Copyright information

© Almqvist & Wiksell 1990

Authors and Affiliations

  • Johan L. Dupont
    • 1
  • Chih-Han Sah
    • 2
  1. 1.Aarhus UniversityAarhus CDenmark
  2. 2.SUNY at Stony BrookNew YorkUSA